Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Poisson-Laguerre transform


Authors: Deborah Tepper Haimo and Frank M. Cholewinski
Journal: Bull. Amer. Math. Soc. 74 (1968), 137-139
MathSciNet review: 0218844
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Orthogonal expansions and their continuous analogues, Proceedings of the Conference held at Southern Illinois University, Edwardsville, Ill., April 27-29, vol. 1967, Southern Illinois University Press, Carbondale, Ill.; Feffer & Simons, Inc., London-Amsterdam, 1968. MR 0230581
  • 2. I. I. Hirschman Jr., Laguerre transforms, Duke Math. J. 30 (1963), 495–510. MR 0156159


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11909-3